Alert archive / Minnesota / Special Weather Statements in 2012

Special Weather Statement, NWS Twin Cities, MN

June 14, 2012McLeod County, Wright County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jun 14, 2012, 8:09 AM CDT for McLeod County, Wright County, Minnesota. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2012, 8:09 AM CDT (13:09 UTC)
Expired
Jun 14, 2012, 9:00 AM CDT
In force
51 min
Issued by
NWS Twin Cities, MN

Counties McLeod County, MN, Wright County, MN

The radar

The Minneapolis radar (KMPX), 44 km from the middle of the area, began a volume at 13:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 8:55 AM CDTHAIL 0.75Hutchinson, MN
Jun 14, 8:55 AM CDTHAIL 0.75Watertown, MN
Jun 14, 9:01 AM CDTHAIL 0.88Watertown, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 1.2 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2012-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2012-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 475 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1268 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
475 m²/s²
0-3 km storm-relative helicity
442 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

838 
WWUS83 KMPX 141309
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
809 AM CDT THU JUN 14 2012

MNZ051-057>060-065-066-068-141400-
CARVER-HENNEPIN-KANDIYOHI-MCLEOD-MEEKER-RENVILLE-SHERBURNE-WRIGHT-
809 AM CDT THU JUN 14 2012

...STRONG THUNDERSTORMS MOVING ACROSS THE NORTH AND WEST METRO 
THROUGH 900 AM CDT...

AT 806 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG 
THUNDERSTORMS ALONG A LINE EXTENDING FROM CLEARWATER TO DASSEL TO 
ATWATER. THESE STORMS WERE MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO NICKEL SIZE...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...    
  STROUT.
  ANNANDALE.
  BECKER.
  WATERTOWN.
  HUTCHINSON.
  BUFFALO.
  ROCKFORD
  MONTICELLO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RAINFALL AMOUNTS OF 1 TO 2INCHES ARE POSSIBLE FROM THESE 
THUNDERSTORMS. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING 
OF WATER ON AREA ROADWAYS.

&&

LAT...LON 4520 9343 4491 9379 4478 9432 4502 9482
      4515 9430 4544 9393
TIME...MOT...LOC 1306Z 304DEG 18KT 4538 9402 4515 9430
          4506 9470

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 14, 4:42 AM CDT, 3 hours 27 minutes earlier.

Area forecast discussion, Jun 14, 4:42 AM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
442 AM CDT THU JUN 14 2012

.DISCUSSION...

OVERVIEW...SEVERAL BOUTS OF RAIN LIKELY OVER THE COMING DAYS WITH
ABOVE NORMAL TEMPERATURES. MORE HUMIDITY ARRIVES TODAY AND LINGERS
INTO EARLY NEXT WEEK.

THE GRAND FORKS AND ABERDEEN NWS OFFICES HAVE BEEN DOING BATTLE
WITH ELEVATED THUNDERSTORMS AND POTENTIALLY LARGE HAIL THIS
MORNING. THESE STORMS ARE NOW ON THE FRINGE OF THE WESTERN BORDER
OF OUR FORECAST AREA. THE LEADING AREA OF STORMS ARE ON THE NOSE
OF A VERY STRONG 850MB JET AND IN THE AREA OF WARM AIR ADVECTION.
SO FAR...THERE HAS NOT BEEN MUCH SOUTHWARD DEVELOPMENT. IN
FACT...THERE IS DEVELOPMENT BACK TO THE NORTHWEST WITH TIGHTENING
850MB-700MB ISOTHERMS. THE 700MB FRONTOGENESIS IS LIKELY THE
RESULT OF THE APPROACHING TROUGH ENTERING THE NORTHERN PLAINS.
THE MOISTURE IS ALSO MUCH BETTER BACK TOWARD CENTRAL ND/SD.
NONETHELESS...INCLUDED HIGH POPS IN CENTRAL MN TO ACCOUNT FOR THE
EASTWARD MOVEMENT WITH TIME ALTHOUGH WOULDNT BE SURPRISED TO SEE A
WEAKENING TREND. INCLUDED AT LEAST CHANCE POPS MUCH FURTHER SOUTH
TO ACCOUNT FOR DEVELOPMENT WHERE THE GOOD MOISTURE TRANSPORT IS
POINTING AND PWATS ARE ON THE RISE. ACTUALLY ITS 09Z AND JUST NOW
SEEING SOME LIGHT ELEVATED ECHOES OVER THE METRO.

REGARDLESS OF WHAT HAPPENS THIS MORNING...WIDESPREAD SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WESTERN MN THIS
AFTERNOON OUT AHEAD OF THE COLD FRONT. WARM FRONT SHOULD MAKE
RAPID PROGRESS TO THE NORTH TODAY AND WILL LIKELY EXTENDED FROM
NORTH CENTRAL MN INTO WEST CENTRAL BY 21Z THIS AFTERNOON. THE NEW
SPC DAY1 HAS A 10% TORNADO PROBABILITY IN EAST CENTRAL MN AND
WEST CENTRAL WI. CAN'T REALLY ARGUE WITH THIS GIVEN THE 0-1KM SRH
AND BULK SHEAR OFF THE NAM AND RAP...RIGHT AROUND 100-200 M2/S2
AND 20KTS RESPECTIVELY AROUND 21Z THIS AFTERNOON IN EASTERN MN.
THE MOST FAVORABLE LOW LEVEL WIND FIELD LIFTS NORTH LATE THIS
MORNING TOWARDS DULUTH. FURTHERMORE...THE TOP 15 DATES FROM THE CIPS
WARM SEASON ANALOG OFF THE 00Z NAM FROM LAST NIGHT DOES
CONCENTRATE THE TORNADO REPORTS IN EAST CENTRAL MN...WITH THE WIND
AND HAIL COVERING A MUCH LARGER AREA. MAX UPDRAFT HELICITY FROM
OUR LOCAL WRF-ARW...AND TO SOME DEGREE NCEP WRF ARW/NMM...HAVE A
COUPLE CLUSTERS OF +50 M2S2 BY 15.00Z ALONG A LINE FROM DULUTH TO
ALBERT LEA WITH SLIGHTLY BACKED WINDS NEAR THE WARM FRONT NORTH
OF THE TWIN CITIES METRO. IN TERMS OF TIMING...21Z IN
CENTRAL MN...00-01Z IN EASTERN MN...AND 04Z CLEARING WEST CENTRAL
WI IS A GOOD FIRST GUESS BASED ON SHORT-TERM MODEL CONSENSUS.

MODEL GUIDANCE HAS BEEN CONSISTENT IN DEPICTING A SHORT WAVE
TROUGH OVER THE NORTHERN PLAINS AT 12Z SATURDAY...ITS EVOLUTION IS
STILL SOMEWHAT UNCERTAIN IN BOTH TIMING AND HOW MUCH IT DEEPENS.
THE RESULTANT SFC CYCLONE AND COLD FRONT ARE THEREFORE
AFFECTED...SO DIFFICULT TO GET A HANDLE ON THE INTENSITY AND
TIMING OF CONVECTION ON SATURDAY...ALTHOUGH THINK THERE WILL BE
GOOD STORM COVERAGE. OVERNIGHT CONVECTION AND OUTFLOW BOUNDARIES
FURTHER COMPLICATE THE INSTABILITY PARAMETERS AND SEVERE POTENTIAL
ON SATURDAY.

STILL TRACKING THAT VORT MAX THAT ARRIVES FRIDAY NIGHT/SATURDAY AS
MAIN TROUGH LIFTS NORTH INTO ONTARIO. SHORTWAVE ORIGINATING OUT OF
CO TONIGHT AND TRACKING NE ACROSS THE CENTRAL PLAINS AND ENDING UP
IN SOUTHERN MN BY SATURDAY MORNING. IT ORIGINATES OUT OF  CONVECTION
IN THE SOUTHWEST WITH GOOD DIFFLUENCE OUT AHEAD OF THE LONG WAVE
TROUGH IN THE SOUTHWEST - SO LIKELY CONVECTIVE INDUCED.

IN THE EXTENDED...LONG WAVE TROUGHING BECOMING ESTABLISHED DEEPENING
AS IT PROGRESSES ACROSS THE NORTHERN PLAINS WITH TIME. STRONG TO
SEVERE THUNDERSTORMS ARE POSSIBLE BETWEEN THE NORTHERN PLAINS AND
UPPER MISSISSIPPI VALLEY EARLY NEXT WEEK AS DYNAMICS ASSOCIATED WITH
A DEEP CYCLONE MOVING NORTH OF THE US/CANADIAN BORDER AT THAT TIME
INTERACT WITH MOISTURE EXPECTED ACROSS THE REGION. AS MENTIONED IN
EARLIER DISCUSSIONS...THE TROUGHING MIGHT BE HELD IN PLACE FOR A
WHILE WITH BLOCKING PATTERN DOWNSTREAM HOLD THE PATTERN ROUGHLY IN
PLACE. THE CONTINUED ACTIVE PATTERN MY CREATE SOME HYDROLOGY
CONCERNS GIVEN THE RECENT WET PATTERN.

&&

.AVIATION.../06Z TAF ISSUANCE/
THE TAF PERIOD WILL BE ACTIVE AS AN AREA OF SHOWERS AND
THUNDERSTORMS MOVES IN FROM THE WEST EARLY THIS MORNING...WITH
DEVELOPMENT LATER TODAY. FOR THE FIRST ROUND OF STORMS...IT
APPEARS THAT THE BEST FORCING WILL BE OFF TO THE NORTH...SO HAVE
ONLY A THUNDER MENTION AT KAXN AND KSTC THIS MORNING.
HOWEVER...STORMS WILL REDEVELOP AS A FRONTAL BOUNDARY MOVES
THROUGH THE REGION THIS AFTERNOON AND EVENING. TRIED TO TIME THE
THUNDERSTORMS WITH SMALL SHORTLIVED FROM GROUPS...BUT THESE WILL
LIKELY NEED TO BE ADJUSTED AS THE TIMING AND CONFIDENCE INCREASES.

KMSP...STORMS SHOULD HOLD OFF THIS MORNING. A FEW SHORT-RANGE MODELS
INDICATE CONVECTION OVER THE NEXT FEW HOURS ACROSS THE METRO
AREA...BUT OVERALL THE BEST FORCING FOR STORMS WILL BE ACROSS THE
NORTH. TODAY SHOULD BE VFR...WITH AFTERNOON SHOWERS AND
THUNDERSTORMS DEVELOPING ACROSS CENTRAL MINNESOTA AND SPREADING
INTO KMSP BY 22 OR 23Z. THESE SHOULD CLEAR OUT OVERNIGHT.

/OUTLOOK/
FRIDAY...VFR WITH -TSRA POSSIBLE BUT LOW CONFIDENCE.
SATURDAY...MVFR/VFR WITH TSRA POSSIBLE. BEST CHANCES AFTN/EVN.
SUNDAY...MVFR/VFR WITH TSRA POSSIBLE BUT LOW CONFIDENCE.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

CLF/JRB
Hazardous weather outlook, Jun 14, 5:54 AM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
554 AM CDT THU JUN 14 2012

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
151100-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
554 AM CDT THU JUN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL CONTINUE MOVING ACROSS CENTRAL MINNESOTA AND
WEST CENTRAL WISCONSIN THIS MORNING. THE STRONGEST OF THESE STORMS
WILL PRODUCE HAIL UP TO ONE INCH ALONG WITH HEAVY DOWNPOURS AND A
LOT OF PEA SIZE HAIL. MOST OF THESE STORMS WILL BE WEAK.

THE SEVERE WEATHER THREAT INCREASES THIS AFTERNOON AND EVENING
WHEN A WARM FRONT LIFTS NORTH AND ADDS WARM AND MOISTURE TO THE
ATMOSPHERE. THERE IS A SLIGHT RISK FOR SEVERE WEATHER THIS
AFTERNOON AND EVENING. HAIL...DAMAGING STRAIGHT LINE WINDS...AND
EVEN A COUPLE TORNADOES CAN NOT BE RULED OUT TODAY. THE BEST
TORNADO THREAT IS CONCENTRATED IN EAST CENTRAL MINNESOTA AND WEST
CENTRAL WISCONSIN. THIS INCLUDES THE TWIN CITIES METRO AREA. THE
HAIL AND WIND THREAT IS EXPECTED OVER A MUCH LARGER PORTION OF
MINNESOTA AND WESTERN WISCONSIN. THE FAVORABLE TIMING FOR SEVERE
WEATHER IS BETWEEN 4 PM THIS AFTERNOON AND 9 PM THIS EVENING.

STAY TUNED TODAY FOR ANY POTENTIAL SEVERE WEATHER WATCHES AND
WARNINGS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE THIS WEEKEND AS A WARM
FRONT LIFTS INTO THE AREA AND ANOTHER COLD FRONT PASSES THROUGH.
ALTHOUGH THERE IS STILL SOME UNCERTAINTY...A FEW STRONG TO SEVERE
STORMS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING. THE WEATHER
PATTERN LOOKS LIKE IT WILL REMAIN ACTIVE INTO EARLY IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON
AND EVENING.

In the hours before

Local storm report, Jun 14, 7:22 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
722 AM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 AM     HAIL             RICHMOND                45.45N 94.52W
06/14/2012  M0.88 INCH       STEARNS            MN   LAW ENFORCEMENT

&&

CARLYON
Local storm report, Jun 14, 7:53 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
753 AM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 AM     HAIL             RICE LAKE               45.50N 91.74W
06/14/2012  M0.50 INCH       BARRON             WI   TRAINED SPOTTER

&&

CARLYON
Special weather statement, Jun 14, 7:54 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
754 AM CDT THU JUN 14 2012

WIZ015-016-141345-
BARRON-RUSK-
754 AM CDT THU JUN 14 2012

...THUNDERSTORMS MOVING OVER BARRON AND RUSK COUNTIES THROUGH 845 AM
CDT...

AT 753 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR RICE LAKE...OR 5 MILES NORTHWEST OF CANTON. THIS
STORM WAS MOVING NORTHEAST AT 25 MPH.

HAIL UP TO DIME SIZE AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  RICE LAKE.
  HAUGEN.
  BRILL.
  MIKANA.

LAT...LON 4542 9164 4549 9188 4565 9174 4564 9132
      4563 9132
TIME...MOT...LOC 1255Z 217DEG 21KT 4550 9169
Local storm report, Jun 14, 7:56 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
756 AM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 AM     HAIL             1 NNE CUMBERLAND        45.55N 92.02W
06/14/2012  M0.50 INCH       BARRON             WI   TRAINED SPOTTER

&&

CARLYON
Local storm report, Jun 14, 7:59 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
759 AM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 AM     HAIL             2 NNW RICE LAKE         45.52N 91.75W
06/14/2012  M0.88 INCH       BARRON             WI   TRAINED SPOTTER

            GROUND COVERED.

&&

CARLYON
Special weather statement, Jun 14, 8:09 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
809 AM CDT THU JUN 14 2012

MNZ051-057>060-065-066-068-141400-
CARVER-HENNEPIN-KANDIYOHI-MCLEOD-MEEKER-RENVILLE-SHERBURNE-WRIGHT-
809 AM CDT THU JUN 14 2012

...STRONG THUNDERSTORMS MOVING ACROSS THE NORTH AND WEST METRO
THROUGH 900 AM CDT...

AT 806 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CLEARWATER TO DASSEL TO
ATWATER. THESE STORMS WERE MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO NICKEL SIZE...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  STROUT.
  ANNANDALE.
  BECKER.
  WATERTOWN.
  HUTCHINSON.
  BUFFALO.
  ROCKFORD
  MONTICELLO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RAINFALL AMOUNTS OF 1 TO 2INCHES ARE POSSIBLE FROM THESE
THUNDERSTORMS. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING
OF WATER ON AREA ROADWAYS.

&&

LAT...LON 4520 9343 4491 9379 4478 9432 4502 9482
      4515 9430 4544 9393
TIME...MOT...LOC 1306Z 304DEG 18KT 4538 9402 4515 9430
          4506 9470

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 4:31 AM CDTSpecial Weather StatementMPXDouglas44 min
Jun 14, 4:36 AM CDTSpecial Weather StatementMPXIsanti39 min
Jun 14, 4:53 AM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stearns, Todd67 min
Jun 14, 5:57 AM CDTSevere Thunderstorm WarningMPXMeeker, Stearns63 min
Jun 14, 7:12 AM CDTSevere Thunderstorm WarningMPXMeeker, Stearns, Wright48 min
Jun 14, 8:48 AM CDTAreal Flood AdvisoryMPXAnoka, Carver, Hennepin, McLeod, Meeker, Ramsey and 3 more3 hr
Jun 14, 9:11 AM CDTSpecial Weather StatementMPXAnoka, Carver, Chisago, Hennepin, Isanti, McLeod and 5 more49 min
Jun 14, 9:22 AM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Scott, Sibley27 min
Jun 14, 9:41 AM CDTAreal Flood AdvisoryMPXDakota, Hennepin, Ramsey, Scott, Washington3 hr
Jun 14, 10:22 AM CDTSpecial Weather StatementMPXCarver, Dakota, Hennepin, Le Sueur, Rice, Scott38 min
Jun 14, 11:52 AM CDTSpecial Weather StatementMPXCarver, Dakota, Le Sueur, Nicollet, Ramsey, Rice and 2 more68 min
Jun 14, 12:00 PM CDTSevere Thunderstorm WarningMPXCarver, Le Sueur, Scott, Sibley45 min
Jun 14, 12:26 PM CDTSevere Thunderstorm WarningMPXAnoka, Dakota, Hennepin, Ramsey, Scott, Washington49 min
Jun 14, 12:44 PM CDTSevere Thunderstorm WarningMPXCarver, Le Sueur, Nicollet, Rice, Scott, Sibley46 min
Jun 14, 2:30 PM CDTSevere Thunderstorm WarningMPXDakota, Le Sueur, Rice45 min
Jun 14, 2:58 PM CDTSevere Thunderstorm WarningMPXChisago47 min
Jun 14, 2:59 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice46 min
Jun 14, 3:29 PM CDTSpecial Weather StatementMPXCarver, Le Sueur, Nicollet, Scott, Sibley46 min
Jun 14, 3:45 PM CDTSevere Thunderstorm WarningMPXGoodhue45 min
Jun 14, 4:23 PM CDTSpecial Weather StatementMPXLe Sueur52 min
Jun 14, 4:37 PM CDTSpecial Weather StatementMPXNicollet38 min
Jun 14, 4:54 PM CDTSevere Thunderstorm WarningMPXGoodhue36 min
Jun 14, 5:14 PM CDTSpecial Weather StatementMPXGoodhue46 min
Jun 14, 5:22 PM CDTSpecial Weather StatementMPXLe Sueur38 min
Jun 14, 5:32 PM CDTAreal Flood AdvisoryMPXDakota, Goodhue, Le Sueur, Rice, Scott3 hr
Jun 14, 5:57 PM CDTFlash Flood WarningMPXDakota, Goodhue, Rice4 hr
Jun 14, 6:58 PM CDTSpecial Weather StatementMPXGoodhue32 min
Jun 14, 6:59 PM CDTSevere Thunderstorm WarningMPXGoodhue46 min
Jun 14, 6:50 AM CDTSpecial Weather StatementMPXBarron55 min
Jun 14, 7:17 AM CDTSevere Thunderstorm WarningMPXBarron, Dunn38 min
Jun 14, 7:54 AM CDTSpecial Weather StatementMPXBarron51 min
Jun 14, 12:52 PM CDTSpecial Weather StatementMPXSaint Croix53 min
Jun 14, 1:22 PM CDTAreal Flood AdvisoryMPXBarron, Chippewa, Dunn, Polk, Rusk, Saint Croix3 hr
Jun 14, 2:09 PM CDTSevere Thunderstorm WarningMPXBarron, Polk36 min
Jun 14, 3:25 PM CDTSevere Thunderstorm WarningMPXBarron, Rusk35 min

Nearby

Special Weather Statements in Minnesota, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.